MathSciNet Relay Station
MathSciNet bibliographic data
MR2997813 47A11 (47B20)
Jung, Sungeun; Kim, Yoenha; Ko, Eungil On subscalarity of some $2\times 2$ class $A$ operator matrices. Linear Algebra Appl. 438 (2013), no. 3, 1322–1338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement